# SDR SWI2024F01203

- Difficulty date: September 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) HAS SEVERAL LUGS WITH SCRATCHES (MARKED)      (C-CHECK RO 11/11/2024)    REMOVED THE SCRATCHES ON THE PAX DOOR HINGE, DOOR SIDE REF. CRJ900 SRM 52-11-01-201-007-A01.THE PAX DOOR HINGE, DOOR SIDE, OUTER LUGS ARE IN LIMITS REF. CRJ900 SRM 52-11-01-201-007-A01. THE MINIMUM MEASURED THICKNESS IS 0.115" FOR THE LUG WALL THICKNESS, REF. CALIPER TOOL # 10027TUC CAL DUE DATE 31-AUG-25, THE MINIMUM ALLOWABLE LUG THICKNESS IS 0.100" FOR TYPE 1 DAMAGE REF. CRJ900 SRM 53-21-23-201-010-A01  COMPLIED WITHSKYWEST TASK CARD 51-900-1002-SKY.
